MathSciNet Relay Station
MathSciNet bibliographic data
MR1064872 57M20 (30F10 57N05 57Q15)
Colin de Verdière, Y.; Marin, A. Triangulations presque équilatérales des surfaces. (French) [Almost equilateral triangulations of surfaces] J. Differential Geom. 32 (1990), no. 1, 199–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement